Skip to main content

Mathematical Models of Cross Protection in the Epidemiology of Plant-Virus Diseases

Dates

Publication Year
2001
Publication Date
2001-10

Citation

X-S Zhang, and J* Holt, Mathematical Models of Cross Protection in the Epidemiology of Plant-Virus Diseases: Phytopathology [Phytopathology]. Vol. 91, no. 10, pp. 924-934. Oct 2001.

Contacts

Author :
X-S Zhang, J* Holt

Attached Files

Click on title to download individual files attached to this item.

csa_101016.xml 3.13 KB application/xml

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 101016
ISSN CSA 0031-949X
Accession Number CSA 5292471

Citation Extension

citationTypeJournal Article
journalPhytopathology [Phytopathology]. Vol. 91, no. 10, pp. 924-934. Oct 2001.
languageEnglish

Item Actions

View Item as ...

Save Item as ...

View Item...